# SDR AALA20120530007

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 44,780 hours, 5,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT LEFT NUMBER 3 DOOR INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT LEFT NUMBER 3 DOOR, OPS CHECK NORMAL.
